# SDR DL72K990265

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND BOTTLE PIN CORRODED.  PITTED ON AFT FACE, RUSTY ON CAFER, AND BORE IS CORRODED.  MACHINED BORE TO 40501 PER SRM 53-40-1.  REMOVED ALL PER SAME AND INSTALLED.
